Statistical estimation of distributions of sums of independent random variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1983), pp. 27-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_9_a4,
author = {V. B. Ilyushin and Yu. V. Solodyannikov},
title = {Statistical estimation of distributions of sums of independent random variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--41},
year = {1983},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_9_a4/}
}
TY - JOUR AU - V. B. Ilyushin AU - Yu. V. Solodyannikov TI - Statistical estimation of distributions of sums of independent random variables JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1983 SP - 27 EP - 41 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1983_9_a4/ LA - ru ID - IVM_1983_9_a4 ER -
V. B. Ilyushin; Yu. V. Solodyannikov. Statistical estimation of distributions of sums of independent random variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1983), pp. 27-41. http://geodesic.mathdoc.fr/item/IVM_1983_9_a4/